# SDR DALA13028093151

- Difficulty date: June 8, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 23,383 hours, 12,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXIT DOOR EMER EXIT LIGHT INOPERATIVE.  REPLACED EPSU FIN 13WL AND BATTERY IAW AMM 33-51-38.  ACFT OK FOR SERVICE.
